×

Found 971 Documents (Results 1–100)

100
MathJax

Representations of solvable Lie groups. Basic theory and examples. (English) Zbl 1479.22001

New Mathematical Monographs 39. Cambridge: Cambridge University Press (ISBN 978-1-108-42809-5/hbk; 978-1-108-55228-8/ebook). xiii, 448 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Generalized and degenerate Whittaker quotients and Fourier coefficients. (English) Zbl 1469.20046

Aizenbud, Avraham (ed.) et al., Representations of reductive groups. Conference in honor of Joseph Bernstein. Representation theory and algebraic geometry, June 11–16, 2017. Weizmann Institute of Science and The Hebrew University of Jerusalem, Israel. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 101, 133-154 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Poisson characteristic variety of unitary irreducible representations of exponential Lie groups. (English) Zbl 1431.22010

Baklouti, Ali (ed.) et al., Geometric and harmonic analysis on homogeneous spaces. Selected papers of the 5th Tunisian-Japanese conference, PTJC 2017, Mahdia, Tunisia, December 17–21, 2017. Cham: Springer. Springer Proc. Math. Stat. 290, 207-217 (2019).
MSC:  22E27 81S10
PDF BibTeX XML Cite
Full Text: DOI

An example of holomorphically induced representations of exponential solvable Lie groups. (English) Zbl 1435.22008

Baklouti, Ali (ed.) et al., Geometric and harmonic analysis on homogeneous spaces. Selected papers of the 5th Tunisian-Japanese conference, PTJC 2017, Mahdia, Tunisia, December 17–21, 2017. Cham: Springer. Springer Proc. Math. Stat. 290, 111-120 (2019).
MSC:  22E27
PDF BibTeX XML Cite
Full Text: DOI

Monomial representations of discrete type of an exponential solvable Lie group. (English) Zbl 1433.22005

Baklouti, Ali (ed.) et al., Geometric and harmonic analysis on homogeneous spaces. Selected papers of the 5th Tunisian-Japanese conference, PTJC 2017, Mahdia, Tunisia, December 17–21, 2017. Cham: Springer. Springer Proc. Math. Stat. 290, 1-55 (2019).
MSC:  22E27
PDF BibTeX XML Cite
Full Text: DOI

Berezin symbols on Lie groups. (English) Zbl 1404.22020

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXV. Workshop and summer school, Białowieża, Poland, June 26 – July 2, 2016. Cham: Birkhäuser (ISBN 978-3-319-63593-4/hbk; 978-3-319-63594-1/ebook). Trends in Mathematics, 17-23 (2018).
MSC:  22E27 22E25
PDF BibTeX XML Cite
Full Text: DOI arXiv

A stability theorem for non-abelian actions on threadlike homogeneous spaces. (English) Zbl 1405.22008

Baklouti, Ali (ed.) et al., Geometric and harmonic analysis on homogeneous spaces and applications. TJC 2015, Monastir, Tunisia, December 18–23, 2015. Cham: Springer (ISBN 978-3-319-65180-4/hbk; 978-3-319-65181-1/ebook). Springer Proceedings in Mathematics & Statistics 207, 117-135 (2017).
MSC:  22E27 32G05
PDF BibTeX XML Cite
Full Text: DOI

Topological aspects of group \(C^*\)-algebras. (English) Zbl 1394.22010

Fialowski, Alice (ed.) et al., 50th Seminar “Sophus Lie”, Będlewo, Poland, September 26 – October 1, 2016. Dedicated to Professor Karl Heinrich Hofmann on the occasion of his 85th birthday. Warsaw: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-37-9/pbk). Banach Center Publications 113, 39-57 (2017).
MSC:  22D25 22E27
PDF BibTeX XML Cite
Full Text: DOI arXiv

Representations of nilpotent Lie groups via measurable dynamical systems. (English) Zbl 1376.22008

Kielanowski, Piotr (ed.) et al., Geometric methods in physics. XXXIV workshop, Białowieża, Poland, June 28 – July 4, 2015. Basel: Birkhäuser/Springer (ISBN 978-3-319-31755-7/hbk; 978-3-319-31756-4/ebook). Trends in Mathematics, 95-104 (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The trace formula and prehomogeneous vector spaces. (English) Zbl 1408.11049

Müller, Werner (ed.) et al., Families of automorphic forms and the trace formula. Proceedings of the Simons symposium, Puerto Rico, January 26 – February 1, 2014. Cham: Springer. Simons Symp., 175-215 (2016).
MSC:  11F72 11S90
PDF BibTeX XML Cite
Full Text: DOI arXiv

Germ expansions for real groups. (English) Zbl 1392.22011

Müller, Werner (ed.) et al., Families of automorphic forms and the trace formula. Proceedings of the Simons symposium, Puerto Rico, January 26 – February 1, 2014. Cham: Springer (ISBN 978-3-319-41422-5/hbk; 978-3-319-41424-9/ebook). Simons Symposia, 1-91 (2016).
MSC:  22E55 11F70 22E50
PDF BibTeX XML Cite
Full Text: DOI

On the \(L^p\)-Fourier transform norm for certain Lie group. (English) Zbl 1354.22012

Koufany, Khalid (ed.), Analysis, geometry and representations on Lie groups and homogeneous spaces. Conference in honor of Ahmed Intissar and Takeshi Kawazoe, Marrakech, Morocco, December 8–12, 2014. Yokohama: Keio University, Department of Mathematics. Seminar on Mathematical Sciences 39, 13-22 (2016).
MSC:  22E27 32G05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software